Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What is causing severe abdominal pain in spite of antibiotics treatment ?

Hi.I am 36 years old femail ,have 2 kids.. I do have pain in my right side it hurt all side. When pressing pain goes to belly button. Doctor did a blood test and found H. pylori IgG ,Abs. I was on antibiotics for a 14 days. But now things got worse. I started to have more pain and about 2-3 days I am very thirsty.An the right side rely hurt. Sometimes is under my ribs,sometimes it is lover. Doctor sending me to Gastroenterolog, but appointment so far away and I do feel bad, and starting to panic that something rely bad is going on. Thank you for help
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to heart care magic family,
from your history it seems you might have attach of acute appendicitis.long course of antibiotic might suppress the symptoms but now it is possible that pus is formed and localized to fix part,mostly underneath the appendix.there are all chances that there is rupture of appendix.
of course,these are the possibilities i conclude from history.
without waiting for appointment of gastroenterologist,you immediately consult surgeon.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor